MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 9; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 9; CEMENTLESS HIP STEM
Catalog Number 01.39.209
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed on (b)(6) 2018 by medical affairs director the history of this case is not well documented.Apparently, 4 months after cementless tha in a woman with very poor bone quality a femoral fracture took place, with no reported traumatic event.The radiograph supplied shows a fractured femur but also a cable-plating system whose appearance we cannot date.This type of devices is normally used to treat fractures over a femoral stem (when no screws can be inserted), but if that is what happened, the fracture must have repeated after the plating and cabling was done.In any case, we do not see any problem that may have been caused by a faulty tha implant.Batch review performed on (b)(6) 2018.Lot 170628: 15 items manufactured and released on (b)(6) 2017.Expiration date: (b)(6) 2022.No anomalies found related to the problem.To date, 11 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had poor bone quality and fractured her femur 4 months after primary.There was no report of trauma.The surgeon revised the stem and head.The surgery was completed successfully.

Brand Name
MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 9
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7662368
Report Number3005180920-2018-00476
Device Sequence Number2527500
Product Code LZO
UDI-Device Identifier07630030885693
UDI-Public07630030885693
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2022
Device Catalogue Number01.39.209
Device Lot Number170628
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2018
Initial Report FDA Received Date07/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;